Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have stomach cramps, acidity, spotting. Had unprotected sex. Took emergency pills. Suggest

Hallo, I have a situation at hand and I would really appreciate some help. I had my periods on 18th-21st February 2013. On 23rd Feb 2013 I had unprotected sex but I immediately took some emergency pills so as to avoid any pregnancy. On 3rd March 2013 I started having terrible stomach acid and some bleeding /kind of spotting. I have continued to have this stomach acid pains and bleeding/kind of spotting for the fifth day now. What could be wrong?
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Firstly, you had intercourse during the safe period and you would not have needed the emergency pill at all. Secondly, the pill disrupts the normal hormonal status of the body and thus creates the bleeding episode that you have been experiencing. As the bleeding is persisting, you should see specialist for an evaluation. You are prone to have disturbed cycles for a couple of months now. Please follow a regular form of contraception in future. Take care.
Answered: Wed, 10 Apr 2013
I find this answer helpful
OBGYN Dr. Richa Agarwal's  Response
thanks for query.
As you say you had emergency pill for unprotected sex,the stomach cramps and spotting because of pills also.
Other reason of acidity because of gastritis also.
consult a doctor.
Take some antacid.
take plenty of water orally.
take care.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor